# SDR JJBA20170419022

- Difficulty date: April 19, 2017
- Submitted: April 25, 2017
- Operation: Air carrier
- Aircraft: N360PH
- Make and model: Dhav DHC8202
- Aircraft serial: 515
- Aircraft time: 37,583 hours, 49,910 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Deck Plate
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK ON LT NACELLE CHAFED THROUGH BY FINGERNAIL. DAMAGE CUT OUT.
